# SDR AALA202301094964

- Difficulty date: January 6, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N908AA
- Make and model: Airbus A321-231
- Aircraft serial: 7775
- Aircraft time: 16,510 hours, 6,383 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Condition: Loose
- Location: L1 Gust Lock
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR L1 GUST LOCK  NOT WORKING  MAINTENANCE INSPECTED FOUND GUST LOCK SLIDE GUIDE LOOSE,RESEATED GUIDE IN DOOR. A SATISFACTORY OPERATIONAL CHECK OF THE GUST LOCK WAS ACCOMPLISHED.
